# SDR AALA202502248186

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 67,715 hours, 39,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PREFLIGHT, FLASHLIGHT AT 2R JUMPSEAT NOT FLASHING. MAINTENANCE REMOVED DISCHARGED FLASHLIGHT AT 2R JUMPSEAT AND REPLACED WITH FULLY CHARGED FLASHLIGHT AS REQUIRED PER AA DRAWING DBF1081-501.
